# SDR SWAA2023120816878

- Difficulty date: November 1, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N8309C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36985
- Aircraft time: 38,023 hours, 17,361 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN EBAY OXYGEN BOTTLE FWD SUPPORT ATTACH ANGLE CRACKED BS362 RBL5 WL157.<[01] NO ALLOWABLE DAMAGED NOTED ON SRM. PART TO BE REPAIR BY REPLACEMENT I.A.W SRM 51-10-02-0G-0 PARA 9.  PROCURED NEW OXYGEN BOTTLE FWD SUPPORT; REMOVED AND REPLACED I.A.W SRM 51-10-02 AND DWG# 417A4121 REV: B.;[02] VERIFIED CORRECTIVE ACTION COMPLETE. VERIFIED MEASUREMENT TABLE.
